Anxiety help x

hi i have been living with anxiety and panic disorder for about 7 yrs

currently being treated with mirtazapine 45mg

recently been signed off work as they are back felt dizzy sick and like someone is sitting on my chest couldnt get on the bus either i have now been prescribed propranolol 40mg twice a day.

i feel awful fluttery headaches nightmares not with it and no get up and go and guess what im bk to work tomorow some advice please?

been off over a week have been going out of the house ie shopping and went to the pub with a friend after having a total meltdown before hand..(i made myself go)

9 Replies

  • Hello

    How long have you been on the new meds ?

    Sounds like side effects which when we get them does make us feel more anxious but it can take up to 12 weeks sometimes before they settle down but normally people will feel the benefits then and a lot better

    If it were me and I were feeling this bad , I would go & see my Doctor , make them know you need an emergency appointment , ask for a sick note , explain how you feel and ask if they feel it could be the medication . they may suggest you try & stick with it a bit longer or they may decide to change it to something different

    Don't feel bad if you have to take more time of work , if you were ill with anything else you no doubt would not think twice if you needed more time , this is no different and can be something we forget but don't

    Let us know how you get on :-)

    Take Care x

  • i have been on the propranolol since 11 days

    i cant afford to take more time off work otherwise i would.

    i think i need to go back now otherwise ill make excuses not to go.

    as im worried ill breakdown at work.

    im really fluttery but im not panicking i woke a few times last night gasping for breath im hoping its all to do with the new meds and maybe should stick it out? x

  • Can you talk to your manager or Boss about what you are ill with are they understanding ?

    If you feel you will make more excuses not to go back to work then maybe it is the best thing to try it , you may surprise yourself and everything will be fine as we always think the worse and the chances are it never happens ...I would maybe give myself till the end of the week unless things got unbearable and if I was still getting what could be side effects I would see my Doctor

    Let us no how you get on :-) x

  • Thanks for replying

    yes my boss knows everything im thinking just do it!

    worse case i have to go home?

    im going to try another week on the propranolol its just the side effects like.. headaches..also im really detached if that makes sense? cant really focus..hopefully ill be fine when i see the ladies! i work as a carer in a dementia care home. so kinda need to be on the ball x

  • i was on martrizipine and they knocked me clean out from the Friday when i took my 1st tablet til the sundat morning lol god i hated them never took them since hated the way i was oiut of it x

  • well i did it!! i went to work 2-9pm only had a little flutter (hot flush) but sat by an open window doing paperwork to cover it up i kept telling myself im going to be fine..its just a motion it will pass and it did! so the propranolol must be working.. I also was told at 6pm that i was being trained in medication at 8pm!!! i was like meltdown meltdown! but i really wanted to train in meds...and i did it!! im so happy im on cloud9!!


    i have been on 45mg of mirtazipine for 7yrs i love it but had a bit of a wobble so im now having propranolol as a calmer and its starting to work x

  • It just knocked me out one my ex,s is on it too and he said it works great for him ,supose everyone's different hun but hey am glad you managed shake it off today (I read your post) its hard going isn't it I often feel like I use all my energy fighting anxiety by dinner time tea time am exhausted babe

  • yes i must admit i feel like im hungover at the end of the day!! its very hard work xx

  • Yes I agree everyday is hard work getting threw it I use all my energy at times

You may also like...